# SDR 20000717SH014

- Difficulty date: April 16, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Aircraft: N964SA
- Make and model: Snias AS350B2
- Aircraft serial: 2931
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Connector
- Condition: Corroded
- Location: Gearbox
- Part time: 4,905 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED PINS AT DIFFERENT CANNON PLUGS AND CORRODED WIRES THROUGHOUT HARNESS.  (X)
